# SDR UIEA2019052804307

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,042 hours, 20,537 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT FUEL X FEED EICAS AND VALVE LIGHT ILLUMINATED AFTER BALANCING FUEL IN FLIGHT. RIGHT MAIN WAS HIGHER THAN  LEFT FUEL TANK. ( AFT FUEL X FEED IS A CAUTION MSG WHILE VALVE IS IN TRANSIT. FUEL X-FEED OPS CHECKED NORMAL PER AMM 28-22-00. )
